Spremljaj
Michael A. Henning
Michael A. Henning
Professor of Mathematics, University of Johannesburg
Preverjeni e-poštni naslov na uj.ac.za
Naslov
Navedeno
Navedeno
Leto
Total domination in graphs
MA Henning, A Yeo
Springer, 2013
4922013
Domination in graphs applied to electric power networks
TW Haynes, SM Hedetniemi, ST Hedetniemi, MA Henning
SIAM journal on discrete mathematics 15 (4), 519-529, 2002
3902002
A survey of selected recent results on total domination in graphs
MA Henning
Discrete Mathematics 309 (1), 32-63, 2009
3332009
Signed domination in graphs
JE Dunbar, ST Hedetniemi, MA Henning, PJ Slater
Graph theory, combinatorics, and applications 1, 311-322, 1995
2471995
Independent domination in graphs: A survey and recent results
W Goddard, MA Henning
Discrete Mathematics 313 (7), 839-854, 2013
2352013
Defending the Roman Empire—A new strategy
MA Henning, ST Hedetniemi
Discrete Mathematics 266 (1-3), 239-251, 2003
2122003
Rainbow domination in graphs
B Brešar, MA Henning, DF Rall
Taiwanese Journal of Mathematics 12 (1), 213-225, 2008
1842008
Vizing's conjecture: a survey and recent results
B Brešar, P Dorbec, W Goddard, BL Hartnell, MA Henning, S Klavžar, ...
Journal of Graph Theory 69 (1), 46-76, 2012
1612012
Queens graphs
LW Beineke, I Broere, MA Henning
Discrete mathematics 206 (1-3), 63-75, 1999
1611999
The locating-chromatic number of a graph
G Chartrand, D Erwin, MA Henning, PJ Slater, P Zhang
Bull. Inst. Combin. Appl 36 (89), 101, 2002
1572002
Locating and total dominating sets in trees
TW Haynes, MA Henning, J Howard
Discrete Applied Mathematics 154 (8), 1293-1300, 2006
1402006
Global defensive alliances in graphs
TW Haynes, ST Hedetniemi, MA Henning
the electronic journal of combinatorics, R47-R47, 2003
1342003
Graphs with large total domination number
MA Henning
Journal of Graph Theory 35 (1), 21-45, 2000
1342000
A characterization of Roman trees
M Henning
Discussiones Mathematicae Graph Theory 22 (2), 325-334, 2002
1302002
A note on power domination in grid graphs
M Dorfling, MA Henning
Discrete Applied Mathematics 154 (6), 1023-1027, 2006
1192006
Graphs of order n with locating-chromatic number n− 1
G Chartrand, D Erwin, MA Henning, PJ Slater, P Zhang
Discrete mathematics 269 (1-3), 65-79, 2003
1132003
Defending the Roman Empire from multiple attacks
MA Henning
Discrete Mathematics 271 (1-3), 101-115, 2003
1042003
Signed Roman domination in graphs
H Abdollahzadeh Ahangar, MA Henning, C Löwenstein, Y Zhao, ...
Journal of Combinatorial Optimization 27 (2), 241-255, 2014
1022014
Minus domination in graphs
J Dunbar, S Hedetniemi, MA Henning, A McRae
Discrete Mathematics 199 (1-3), 35-47, 1999
971999
Hypergraphs with large transversal number and with edge sizes at least 3
MA Henning, A Yeo
Journal of Graph Theory 59 (4), 326-348, 2008
912008
Sistem trenutno ne more izvesti postopka. Poskusite znova pozneje.
Članki 1–20